I started Effexor in September and have been slowly upping the dose. At 75 I felt a bit better for about two weeks, but then not, so up to 150. Three months in... so so so nauseous, so Dr upped to 225. Nausea has gone away, but I'm so so so tired. I'm sleeping 10-12 he's each night and feel groggy all day. Driving is stressful as all I want to do is close my eyes. Its been almost two weeks. How much longer might this last?
Hi. It is positive that your nausea has subsided. Congrads on that .
I can only answer from my own experience on effexor . It made me more lethargic / tired as the dosage increased. Then it would plataeu after about three weeks . ( as i reduced i found insomnia hit ). Just as a kind suggestion ; rule out sleep apnea ; that may be a factor ). I dont know if this assists or not ? I hope .
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Nov 2010 • 2 answers
Will upping Effexor XR dosage from 75mg to 150mg show any benefit? And if so how long would it take?
Updated 6 Feb 2011 • 3 answers
Updated 28 Jan 2018 • 6 answers
Updated 27 Aug 2013 • 1 answer
Updated 15 Jan 2016 • 1 answer